# SDR RAIA00603011

- Difficulty date: March 10, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 15,954 hours, 15,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT NR 3541 - RIC - MAIN DOOR WOULD NOT COMPLETELY OPEN AND GETS STUCK IN THE HALFWAY POSITION.  MAINTENANCE ADJUSTED THE MAIN DOOR.
